| Catalog Number |
0067010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject product was received for evaluation.Visual evaluation found the battery pack was within the handle and the latch was noted to be broken off.The battery pack was firmly within the device.A broken battery tab is not indicative of the as manufactured condition.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Customer contact reported that there is a possibility that these devices may be reused and the batteries may be removed and/or replaced by the user facilities.Although a definitive root cause cannot be determined, it is possible the damage to the device occurred due to customer handling.
Event or Problem Description
It was reported per the user facility that during use of the simpulse varicare irrigator, the device would not irrigate.There was no patient injury reported.The subject product was returned and during visual inspection it was noted that the battery case latch tab was broken and not returned with the product.